IBUTRON® 200 | 400 | 600 Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) with analgesic, anti-inflammatory and antipyretic properties. It inhibits the synthesis of prostaglandins, substances involved in inflammation, pain, and fever. It is absorbed orally achieving its action quickly. Formula Ibutron® 200: each tablet contains 200 mg of ibuprofen. Ibutron® 400: each tablet contains 400 mg of ibuprofen. Ibutron® 600: each tablet contains 600 mg of ibuprofen. Therapeutic action Ibutrón® 200: Symptomatic treatment of mild to moderate pain and febrile states. Ibutron® 400: Symptomatic treatment of mild to moderate pain, including migraine, arthritis, osteoarthritis, ankylosing spondylitis, non-rheumatic inflammation and dysmenorrhea. Ibutrón® 600: Symptomatic treatment of moderate pain and chronic inflammatory conditions such as rheumatoid arthritis, osteoarthritis, ankylosing spondylitis, musculoskeletal pain and intense headaches, migraines and dysmenorrhea. How Supplied Ibutrón® 200 x 8 coated tablets. Ibutrón®400 x 8 coated tablets. Ibutrón® 600 x 8 coated tablets. Medical Specialties • All specialties Active Ingredients • Ibuprofen